# SDR 2008UALA02374

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 24,670 hours, 10,466 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF DOOR 1L DAMAGED.  AFTER VISUAL INSPECTION FOUND DENT TO BE WITHIN LIMITS THICKER THEN .063 CANNOT BE DRESSED OUT. WILL REQUIRE DOUBLER REPAIR.  SCHEDULED FOR A PERMANENT REPAIR.
